# SDR IPXA11570117

- Difficulty date: October 6, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO INTERIOR FUSELAGE AT BS 800, BETWEEN STRINGER 15R AND 16R, FRAME INNER CHORD IS WORN.  REMOVED DAMAGE AND REPAIRED IAW EA 111391 EO B757-5310-44909-A.  INSTALLED REPAIR ANGLE AND HEAT TREATED TO T6 CONDITION.
